# SDR EIA2003117

- Difficulty date: September 10, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 10,940 hours, 23,578 cycles
- Engine: Pwa JT9D3
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RT WING OVERHEAT LIGHT FLICKER DIM TO BRIGHT, STAYED ON THE FLICKER, DID SAME THROUGHOUT PROCEDURE (FULL) ABNORMAL LIGHT WENT OUT AND STOPPED FLICKERING ON DECENT.   UNABLE TO DUPLICATE FAULT ON GRD. CHECKED WING AND PYLON DUCTS FOR AIRLEAKS, NONE FOUND. CHECKED WIRES AND SWITCHES FOR DAMAGE, NONE FOUND, PERFORM OPS CKS IAW MM 26-18-00 ALSO CHKD THERMAL ANT-ICE SYSTEM IAW MM 30-11-00.
